International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education

Search Results

Keyword: differential equations

Research Article
Using Differential Equations to Model Phoretic Parasitism as Part of SCUDEM Challenge
Zachary David Fralish, Nathan Hallmark, Johnathon Marshall
https://doi.org/10.29333/iejme/10889
International Electronic Journal of Mathematics Education, Volume 16, Issue 2, Article No: em0631
Research Article
Innovative Strategies for Learning and Teaching of Large Differential Equations Classes
Kuppalapalle Vajravelu
https://doi.org/10.12973/iejme/2699
International Electronic Journal of Mathematics Education, Volume 13, Issue 2, pp. 91-95
Research Article
Modeling with the Software 'Derive' to Support a Constructivist Approach to Teaching
Mette Andresen

International Electronic Journal of Mathematics Education, Volume 2, Issue 1, pp. 1-15